# SDR USAA020339

- Difficulty date: July 24, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,790 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .4375 INCH STATION 380 STRINGER 00 BOTTOM FUSELAGE CENTER LINE.  INSTALLED DOUBLER PER TR 53-30-07.  (M)
